# SDR DL72L980953

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, 1.25 IN CRACK LT LOWER TORQUE BOX WEB AT THE UPPER ROW OF RIVETS STA 1235.  REPAIRED PER MM 53-11-0.
